# SDR HEEA083360

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6710 · Main Rotor Control
- Part: Lever
- Part number: 41001687
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOTAL TRAVEL OF INPUT LEVER WAS UNDER LIMIT OF 0.039 INCH TO 0.046 INCH.  ACTUAL TRAVEL WAS 0.037 INCH.
